Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sharp pain in stomach on right side, with frequent and loose stools, developed rashes in skin. Best treatment?

Yes,Doctor.I have a problem;last year i had a sharp pain in my stomach on the right side.Now it is progressing to something that i don t understand.Every time i go to toilet the stool is loose and i frequent the toilet more than three times a day.At night the stomach pains severely and rashes develop in my skin.Please,advise me.I have tried several treament but failed.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Pain abdomen which is localized to the left side, associated skin rashes, and increased frequency of bowel movement could be due to inflammatory bowel disease, irritable bowel disease or infective bowel disease.
All these disease entities are dissimilar to each other with different modes of management.
First of all, you need to get a stool exaination done- routine and culture. This test will identify infection if any in the GIT. Malabsorption and blood in stools will also be identified.
The second investigation is GI endoscopy. In this test an endoscope will be inserted in the GIT to look for any mass leson, or any other abnormality of the GI tract.
Contrast studies (barium enema, barium follow through) may be required depending on the clinical features and dicretion of your treating doctor.
Consult a gastroenterologist for clinical examination, relevant investigations and management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor